# SDR TWAA9911104

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND RT MLG WHEEL WELL CRACKED AT AFT INBD CORNER OF RT MLG WHEEL WELL, 30 INCHES FROM CABIN FLOOR.  STOP DRILLED CRACK AND REPAIRED PER SRM 53-01 PAGE 10.  INSTALLED FASTENERS PER SPM 6-30-07.
